MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Catalog Number 21-7605-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that there was a leak on the hose running between the filter and the cassette.There was patient involvement, but no injury.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during functional testing when the reported issue was duplicated.The issue was traced to the tubing, which was determined to have been insufficiently inserted into the valve.The investigation attributed the issue to an error during the manufacturing process.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Complaint information will continue to be monitored.

Brand Name
CADD EXTENSION SET
Common Device Name
ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4
parque industrial intl
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key21627206
Report Number3012307300-2025-02998
Device Sequence Number20920412
Product Code PWH
UDI-Device Identifier10610586044113
UDI-Public(01)10610586044113
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7605-24
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown